# SDR DALA2020021160145

- Difficulty date: February 5, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,159 hours, 21,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 1476918) SEVERAL DENTS ON SLAT #9 T.E WEDGE LOWER SKIN AT RH WING. CORRECTIVE ACTION: SCANNING OF DENT WAS PERFORMED ON SLAT #9 T.E WEDGE LOWER SKIN AT RH WING. DENT WAS FILLED PER B757-200 SRM 51-70-01-2R-1 PAR. 4.B AND 4.C. PERFORM DECAL CONDITION INSPECTION EVERY "L" CHECK PER TOPP 30-10-70 PAR "I" PAG 14.
